Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jan 21, 2012, 1:30 PM EST for Upson County, Georgia. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 21, 2012, 1:30 PM EST (18:30 UTC)
- Expired
- Jan 21, 2012, 2:00 PM EST
- In force
- 30 min
- Issued by
- NWS Atlanta, GA
County Upson County, GA
The radar
The Atlanta radar (KFFC), 50 km from the middle of the area, began a volume at 18:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.5 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 238 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 505 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 265 m²/s²
- 0-3 km storm-relative helicity
- 291 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 2.4
The text
As transmitted, in the capitals the NWS used until 2016.
329
WWUS82 KFFC 211830
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
130 PM EST SAT JAN 21 2012
GAZ067>069-079-211900-
130 PM EST SAT JAN 21 2012
...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 50 MPH WINDS
IN TALBOT...PIKE...MERIWETHER AND UPSON COUNTIES UNTIL 200 PM EST...
AT 127 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER RALEIGH...MOVING EAST AT 50 MPH.
WIND GUSTS OF 50 MPH ARE LIKELY AS THIS STORM MOVES ACROSS TALBOT...
PIKE...MERIWETHER AND UPSON COUNTIES THROUGH 200 PM EST. SOME
LOCATIONS IN THE PATH OF THE STORM INCLUDE FLINT HILL...RALEIGH...
HARRIS CITY...DURAND...WOODBURY...WARM SPRINGS...MANCHESTER...
SPREWELL BLUFF STATE PARK...MOLENA...ROWLAND...CREST...SUNNYSIDE...
ATWATER...THOMASTON AND LIFSEY SPRINGS.
A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.
&&
LAT...LON 3306 8425 3303 8427 3299 8427 3299 8412
3281 8412 3279 8416 3282 8470 3285 8471
3287 8475 3287 8481 3300 8481
TIME...MOT...LOC 1831Z 269DEG 41KT 3291 8454
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jan 21, 12:59 PM EST, 31 minutes earlier.
Area forecast discussion, Jan 21, 12:59 PM EST, 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1259 PM EST SAT JAN 21 2012 .UPDATE... /ISSUED 1027 AM EST SAT JAN 21 2012/ QUICK UPDATE TO CLEAR SOME NW COUNTIES FROM THE TORNADO WATCH. WILL LEAVE FLOOD WATCH IN FOR THAT AREA...BUT MAY NEED TO CLEAR OR REWORK INTO A FLASH FLOOD WATCH TO INCLUDE MORE OF NORTH GA...ESP WC GA AND ATL METRO. ALSO BUMPED UP POPS FOR TONIGHT IN SRN AND SW CWA AS FRONT PROGGED TO STALL OVER SOUTH GA THEN QUICKLY LIFT NE DURING THE MORNING. WEDGE PATTERN WILL BECOME QUITE STRONG BY LATE TONIGHT/SUNDAY MORNING AND SHOULD ENHANCE PRECIP OVER NE GA AS WELL. SNELSON && .SHORT TERM /TODAY THROUGH SUNDAY NIGHT/... /ISSUED 646 AM EST SAT JAN 21 2012/ MODELS IN PRETTY GOOD AGREEMENT THROUGH THE SHORT TERM WITH JUST MINOR TIMING AND STRENGTH DIFFERENCES. TWO SYSTEMS WILL AFFECT THE SHORT TERM. FIRST IS THE ONE ON GOING. AS THE UPPER SYSTEM... CURRENTLY OVER THE MIDWEST...MOVES INTO THE TENNESSEE IT WILL WEAKEN SOMEWHAT BUT IT WILL BE ENOUGH TO KEEP WIDESPREAD SHOWERS AND TSTORMS OVER THE FORECAST AREA TODAY...ENDING FROM THE NORTHWEST THIS AFTERNOON. THE ASSOCIATED COLD FRONT WILL PUSH INTO NORTHWEST GA BY 18Z AND INTO CENTRAL GA BY 00Z. A RIDGE OF HIGH PRESSURE WILL BUILD INTO THE CWA BEHIND THE FRONT TONIGHT... HOWEVER ENOUGH OVERRUNNING AT H8 WILL KEEP CLOUDS OVER THE CWA. THE RIDGE BECOMES SET OVER NORTH GEORGIA SUNDAY AS THE NEXT SYSTEM MOVES INTO THE MISSISSIPPI VALLEY. BY SUNDAY AFTERNOON ENOUGH GULF MOISTURE WILL BEGIN MOVING NORTHWARD BRINGING ISOLATED SHOWERS TO THE THE SOUTHWEST CORNER OF THE CWA...POSSIBLY A LITTLE THUNDER. INSTABILITY INCREASES SUNDAY NIGHT AND ALTHOUGH THERE IS A WEDGE OVER NORTH GEORGIA...THE SHOWALTER INDEX IS INDICATING THE POSSIBILITY OF THUNDER ACROSS NOT ONLY CENTRAL GEORGIA...BUT NORTH GEORGIA AS WELL. TEMPERATURES... ABOVE NORMAL TODAY JUST ABOUT EVERYWHERE. THEN AS THE WEDGE STRENGTHENS TONIGHT AND SUNDAY...AREAS IN THE WEDGE WILL SEE NEAR NORMAL TEMPS WHILE CENTRAL GEORGIA SHOULD EXPERIENCE ABOVE NORMAL TEMPS. .LONG TERM /MONDAY THROUGH FRIDAY/... /ISSUED 646 AM EST SAT JAN 21 2012/ MODELS IN PRETTY GOOD AGREEMENT THROUGH THE MID WEEK...THEN LARGE TIMING DIFFERENCES OCCUR. AFTER SUNDAY NIGHT/MONDAYS SYSTEM MOVES ON TO THE EAST...A RETURN TO ZONAL FLOW WILL PRECEDE THE NEXT SYSTEM WHICH WILL ORGANIZE OVER THE SOUTHWEST U.S. TUESDAY. THIS WILL BEGIN TO PULL SOME MOISTURE INTO THE CWA WEDNESDAY. HERE IS WHERE THE MODELS DIFFER. THE GFS HOLDS THE UPPER SYSTEM OVER NORTHEAST MEXICO KEEPING A WET WEST TO SOUTHWEST FLOW OVER THE CWA THROUGH FRIDAY. THE ECMWF WEAKENS THE SYSTEM INTO A SHORT WAVE MOVES IT RAPIDLY ACROSS THE CWA THURSDAY NIGHT AND DRYING US OUT ON FRIDAY. THE CURRENT TREND OF THE BATTLE BETWEEN GFS/ECMWF HAS BEEN THE ECMWF HAS BEEN FALLING MORE IN LINE WITH THE GFS FROM RUN TO RUN AND WILL THEREFORE HEAVILY LEAN ON THE GFS AND KEEP A WET FORECAST GOING FOR THE END OF THE WEEK. .HYDROLOGY... /ISSUED 646 AM EST SAT JAN 21 2012/ QPF APPEARS TO HAVE LESSENED SLIGHTLY OVER NORTHWEST GEORGIA BUT NOT ENOUGH TO TAKE DOWN THE FLOOD WATCH. WILL THEREFORE MAINTAIN THE CURRENT FLOOD WATCH...HOWEVER WILL SHORTEN THE WATCH AND END IT AT 00Z SUN AS THE RAIN SHOULD BE FINISHED IN THAT AREA. && .AVIATION... 18Z UPDATE... FRONT MOVING THROUGH THE STATE TODAY IS PUSHING STRONG TO SEVERE THUNDERSTORMS AHEAD OF IT. MAJOR THREAT HAS PASSED THE ATL METRO SITES AND AHN...AND IS EXPECTED TO PUSH THROUGH THE CSG AND MCN AREAS BY 20-21Z. EXPECT LIGHT TO MODERATE RAIN BEHIND THE MAIN LINE OF ACTIVITY. IFR VSBYS AND GENERALLY MVFR CIGS HAVE BEEN ASSOCIATED WITH THE MAIN LINE. EXPECT SOME SLIGHT IMPROVING CONDITIONS INTO THE AFTERNOON AND EVENING HOURS...WITH CONDITIONS DEGRADING BACK TO MVFR CIGS AND IFR VSBYS INTO SUNDAY MORNING. WEST WINDS WILL CONTINUE AT 8-11KTS THROUGH EARLY SUNDAY...THEN SWITCH TO THE NE AT 3-6KTS AROUND 9Z...THEN E BY 15Z. WINDS SUNDAY WILL BE 7-9KTS. //ATL CONFIDENCE...18Z UPDATE... MEDIUM CONFIDENCE ON CIGS AND VSBYS THROUGH THE PERIOD...HIGH CONFIDENCE ON WINDS AND WX. 31 && && .PRELIMINARY POINT TEMPS/POPS... ATHENS 67 48 54 47 / 100 10 5 80 ATLANTA 68 50 58 49 / 100 10 5 80 BLAIRSVILLE 61 43 53 46 / 100 10 0 90 CARTERSVILLE 68 46 58 48 / 100 10 5 90 COLUMBUS 73 54 70 60 / 100 30 10 70 GAINESVILLE 63 47 53 46 / 100 10 5 90 MACON 72 52 63 56 / 100 40 10 60 ROME 66 45 60 51 / 100 10 5 90 PEACHTREE CITY 69 47 60 52 / 100 10 10 80 VIDALIA 74 55 68 58 / 40 60 0 30 && .FFC WATCHES/WARNINGS/ADVISORIES... TORNADO WATCH UNTIL 8 PM EST THIS EVENING FOR THE FOLLOWING ZONES: BALDWIN...BARROW...BIBB...BLECKLEY...BUTTS...CARROLL... CHATTAHOOCHEE...CLARKE...CLAYTON...COWETA...CRAWFORD...CRISP... DEKALB...DODGE...DOOLY...DOUGLAS...EMANUEL...FAYETTE... GLASCOCK...GREENE...GWINNETT...HANCOCK...HARRIS...HEARD... HENRY...HOUSTON...JACKSON...JASPER...JEFFERSON...JOHNSON... JONES...LAMAR...LAURENS...MACON...MADISON...MARION... MERIWETHER...MONROE...MONTGOMERY...MORGAN...MUSCOGEE...NEWTON... NORTH FULTON...OCONEE...OGLETHORPE...PEACH...PIKE...PULASKI... PUTNAM...ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING...STEWART... SUMTER...TALBOT...TALIAFERRO...TAYLOR...TELFAIR...TOOMBS... TREUTLEN...TROUP...TWIGGS...UPSON...WALTON...WARREN... WASHINGTON...WEBSTER...WHEELER...WILCOX...WILKES...WILKINSON. FLASH FLOOD WATCH UNTIL 7 PM EST THIS EVENING FOR THE FOLLOWING ZONES: BARROW...CARROLL...CLAYTON...COBB...COWETA...DEKALB... DOUGLAS...FAYETTE...FORSYTH...GWINNETT...HARALSON...HEARD... HENRY...NEWTON...NORTH FULTON...PAULDING...ROCKDALE...SOUTH FULTON...SPALDING...WALTON. TORNADO WATCH UNTIL 1 PM EST THIS AFTERNOON FOR THE FOLLOWING ZONES: BANKS...COBB...FORSYTH...HALL...HARALSON...PAULDING. && 31
Hazardous weather outlook, Jan 21, 12:14 PM EST, 1 hour 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1214 PM EST SAT JAN 21 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-221715- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1214 PM EST SAT JAN 21 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EARLY THIS EVENING ACROSS NORTH AND CENTRAL GEORGIA MAINLY SOUTH OF A CARROLTON TO ATLANTA TO GAINESVILLE LINE. .SYNOPSIS... A STRONG COLD FRONT WILL CONTINUE TO SAG SLOWLY SOUTH ACROSS NORTH AND CENTRAL GEORGIA THIS AFTERNOON BEFORE BECOMING STATIONARY ACROSS SOUTH GEORGIA TONIGHT. WIDESPREAD SHOWERS AND THUNDERSTORMS WITH HEAVY RAINFALL CAN BE EXPECTED ALONG AND SOUTH OF THE FRONT. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM THUNDERSTORMS WILL BE HEAVY RAIN...LARGE HAIL AND WINDS GUSTING TO 60 MPH. ISOLATED TORNADOES CAN ALSO BE EXPECTED. .DISCUSSION... ATMOSPHERE AHEAD OF THE FRONT REMAINS MARGINALLY UNSTABLE WITH CAPE VALUES 100 TO 300. VERTICAL WIND SHEAR IS FAIRLY STRONG WITH 0 TO 1 KM BULK SHEAR MAGNITUDE OF 35 TO 40 KTS WHICH IS SOMEWHAT FAVORABLE FOR ROTATING STORMS. WITH THE RELATIVELY HIGH PRECIPITABLE WATER VALUES...STORMS MAY PRODUCE VERY HEAVY RAINFALL WITH SOME FLOODING LIKELY WHERE STORMS TRAIN ALONG THE SAME AREAS REPEATEDLY. THE STORMS SHOULD WEAKEN AND/OR MOVE OUT OF THE AREA BY 9PM EST. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... ISOLATED THUNDERSTORMS ARE POSSIBLE SUNDAY AFTERNOON ACROSS WEST- CENTRAL GEORGIA...AND ACROSS ALL OF NORTH AND CENTRAL GEORGIA SUNDAY NIGHT. HAZARDOUS WEATHER IS NOT EXPECTED FOR MONDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED FOR THIS AFTERNOON ACROSS MIDDLE GEORGIA THIS AFTERNOON. SPOTTERS AND OTHERS ARE ENCOURAGED TO SEND REPORTS VIA THE WEB OR WITH TWITTER USING THE GAWX HASHTAG.
In the hours before
Special weather statement, Jan 21, 12:43 PM EST, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1243 PM EST SAT JAN 21 2012
GAZ048-049-059-060-211815-
1243 PM EST SAT JAN 21 2012
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN PUTNAM...NEWTON...MORGAN AND JASPER COUNTIES UNTIL 115 PM EST...
AT 1240 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 9 MILES NORTH OF SWORDS TO ROCKY PLAINS...
MOVING EAST AT 45 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS PUTNAM...
NEWTON...MORGAN AND JASPER COUNTIES THROUGH 115 PM EST. SOME
LOCATIONS IN THE PATH OF THE STORM INCLUDE NORTH ALCOVY...ROCKY
PLAINS...STARRSVILLE...STEWART...MADISON...EUDORA...REESE...
NEWBORN...MANSFIELD...CALVIN...FARRAR...BUCKHEAD...SHADY DALE...
SWORDS AND GODFREY.
&&
LAT...LON 3330 8360 3343 8392 3348 8395 3350 8403
3367 8339 3365 8336 3360 8335 3354 8327
3353 8328 3349 8328 3346 8326
TIME...MOT...LOC 1743Z 277DEG 37KT 3367 8322 3358 8361
3351 8384Local storm report, Jan 21, 12:45 PM EST, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1245 PM EST SAT JAN 21 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1157 AM TSTM WND DMG E FRANKLIN 33.28N 85.10W
01/21/2012 HEARD GA 911 CALL CENTER
NUMEROUS TREES DOWN ALONG HWY 34E
&&
BGOODENLocal storm report, Jan 21, 12:55 PM EST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1255 PM EST SAT JAN 21 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1244 PM HAIL CONCORD 33.09N 84.44W
01/21/2012 E1.00 INCH PIKE GA AMATEUR RADIO
&&
AGIBBSSpecial weather statement, Jan 21, 1:11 PM EST, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
111 PM EST SAT JAN 21 2012
GAZ078-211845-
111 PM EST SAT JAN 21 2012
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN HARRIS COUNTY UNTIL 145 PM EST...
AT 110 PM EST/1208 PM CST/...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED STRONG THUNDERSTORMS FROM 6 MILES WEST OF WHITESVILLE-PINE
LAKE TO 9 MILES WEST OF LAKE HARDING...AND MOVING EAST AT 45 MPH.
WIND GUSTS OF 45 MPH AND SMALL HAIL ARE LIKELY AS THESE STORMS MOVE
ACROSS HARRIS COUNTY THROUGH 145 PM EST. SOME LOCATIONS IN THE PATH
OF THESE STORMS INCLUDE WHITESVILLE-PINE LAKE...LAKE HARDING...
MOUNTAIN HILL...MULBERRY GROVE...PINE MOUNTAIN-CALLAWAY
GARDENS...CATAULA...PINE MOUNTAIN VALLEY...F.D. ROOSEVELT STATE
PARK...HAMILTON...SHILOH AND WAVERLY HALL.
A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.
&&
LAT...LON 3287 8485 3287 8475 3285 8471 3284 8470
3273 8468 3271 8470 3266 8469 3266 8510
3269 8512 3273 8512 3275 8515 3278 8513
3281 8517 3284 8516 3286 8518
TIME...MOT...LOC 1811Z 264DEG 40KT 3285 8511 3278 8511
3272 8521Local storm report, Jan 21, 1:20 PM EST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
120 PM EST SAT JAN 21 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 PM HAIL BARNESVILLE 33.05N 84.16W
01/21/2012 E1.00 INCH LAMAR GA PUBLIC
&&
SNELSONSpecial weather statement, Jan 21, 1:30 PM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
130 PM EST SAT JAN 21 2012
GAZ067>069-079-211900-
130 PM EST SAT JAN 21 2012
...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 50 MPH WINDS
IN TALBOT...PIKE...MERIWETHER AND UPSON COUNTIES UNTIL 200 PM EST...
AT 127 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER RALEIGH...MOVING EAST AT 50 MPH.
WIND GUSTS OF 50 MPH ARE LIKELY AS THIS STORM MOVES ACROSS TALBOT...
PIKE...MERIWETHER AND UPSON COUNTIES THROUGH 200 PM EST. SOME
LOCATIONS IN THE PATH OF THE STORM INCLUDE FLINT HILL...RALEIGH...
HARRIS CITY...DURAND...WOODBURY...WARM SPRINGS...MANCHESTER...
SPREWELL BLUFF STATE PARK...MOLENA...ROWLAND...CREST...SUNNYSIDE...
ATWATER...THOMASTON AND LIFSEY SPRINGS.
A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.
&&
LAT...LON 3306 8425 3303 8427 3299 8427 3299 8412
3281 8412 3279 8416 3282 8470 3285 8471
3287 8475 3287 8481 3300 8481
TIME...MOT...LOC 1831Z 269DEG 41KT 3291 8454The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 21, 7:19 AM EST | Special Weather Statement | FFC | Carroll, Douglas, Fulton | 41 min |
| Jan 21, 8:00 AM EST | Special Weather Statement | FFC | Carroll, Douglas, Fulton | 45 min |
| Jan 21, 8:18 AM EST | Special Weather Statement | FFC | Murray | 27 min |
| Jan 21, 8:43 AM EST | Special Weather Statement | FFC | Douglas, Newton, Rockdale | 47 min |
| Jan 21, 8:56 AM EST | Special Weather Statement | FFC | Chattooga, Gordon, Murray, Whitfield | 34 min |
| Jan 21, 9:27 AM EST | Special Weather Statement | FFC | Fannin, Union | 33 min |
| Jan 21, 9:47 AM EST | Special Weather Statement | FFC | Floyd | 43 min |
| Jan 21, 10:04 AM EST | Special Weather Statement | FFC | Carroll, Douglas, Fulton | 41 min |
| Jan 21, 10:19 AM EST | Flash Flood Warning | FFC | Carroll, Douglas | 4 hr |
| Jan 21, 10:22 AM EST | Severe Thunderstorm Warning | FFC | DeKalb, Fulton | 38 min |
| Jan 21, 10:24 AM EST | Special Weather Statement | FFC | Dawson | 36 min |
| Jan 21, 10:43 AM EST | Special Weather Statement | FFC | Forsyth, Hall | 32 min |
| Jan 21, 10:50 AM EST | Flash Flood Warning | FFC | DeKalb, Fulton | 5 hr |
| Jan 21, 10:50 AM EST | Special Weather Statement | FFC | DeKalb, Rockdale, Walton | 40 min |
| Jan 21, 10:59 AM EST | Severe Thunderstorm Warning | FFC | Haralson, Paulding | 46 min |
| Jan 21, 11:07 AM EST | Flash Flood Watch | FFC | Barrow, Carroll, Clayton, Cobb, Coweta, DeKalb and 13 more | 4 hr |
| Jan 21, 11:22 AM EST | Severe Thunderstorm Warning | FFC | Cobb, DeKalb, Fulton | 38 min |
| Jan 21, 11:27 AM EST | Special Weather Statement | FFC | Banks, Jackson, Madison | 33 min |
| Jan 21, 11:28 AM EST | Special Weather Statement | FFC | Carroll, Douglas, Fulton | 47 min |
| Jan 21, 11:32 AM EST | Special Weather Statement | FFC | Oconee, Walton | 28 min |
| Jan 21, 11:32 AM EST | Severe Thunderstorm Warning | FFC | Carroll, Douglas, Fulton | 28 min |
| Jan 21, 11:34 AM EST | Tornado Warning | FFC | Coweta, Heard | 41 min |
| Jan 21, 11:44 AM EST | Severe Thunderstorm Warning | FFC | Clarke, Greene, Morgan, Oconee, Oglethorpe, Walton | 46 min |
| Jan 21, 11:57 AM EST | Special Weather Statement | FFC | Meriwether, Troup | 33 min |
| Jan 21, 12:04 PM EST | Flash Flood Warning | FFC | Clayton | 2 hr |
| Jan 21, 12:16 PM EST | Tornado Warning | FFC | Coweta, Fayette | 28 min |
| Jan 21, 12:26 PM EST | Severe Thunderstorm Warning | FFC | Lamar, Meriwether, Pike, Upson | 49 min |
| Jan 21, 12:29 PM EST | Special Weather Statement | FFC | Oglethorpe, Wilkes | 46 min |
| Jan 21, 12:38 PM EST | Severe Thunderstorm Warning | FFC | Butts, Clayton, Henry, Spalding | 52 min |
| Jan 21, 12:43 PM EST | Special Weather Statement | FFC | Morgan | 32 min |
| Jan 21, 1:00 PM EST | Severe Thunderstorm Warning | FFC | Bibb, Jones, Lamar, Monroe, Upson | 45 min |
| Jan 21, 1:05 PM EST | Severe Thunderstorm Warning | FFC | Jasper, Newton | 40 min |
| Jan 21, 1:11 PM EST | Special Weather Statement | FFC | Harris | 34 min |
| Jan 21, 1:20 PM EST | Tornado Warning | FFC | Harris | 40 min |
| Jan 21, 1:44 PM EST | Severe Thunderstorm Warning | FFC | Baldwin, Hancock, Jasper, Jones, Putnam, Washington and 1 more | 46 min |
| Jan 21, 1:57 PM EST | Tornado Warning | FFC | Talbot | 32 min |
| Jan 21, 1:59 PM EST | Special Weather Statement | FFC | Muscogee | 31 min |
| Jan 21, 2:05 PM EST | Severe Thunderstorm Warning | FFC | Harris, Muscogee | 25 min |
| Jan 21, 2:14 PM EST | Severe Thunderstorm Warning | FFC | Upson | 34 min |
| Jan 21, 2:21 PM EST | Tornado Warning | FFC | Baldwin, Hancock, Washington, Wilkinson | 39 min |
| Jan 21, 2:27 PM EST | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Peach, Taylor | 48 min |
| Jan 21, 2:32 PM EST | Special Weather Statement | FFC | Taylor | 28 min |
| Jan 21, 2:59 PM EST | Special Weather Statement | FFC | Jefferson, Washington | 31 min |
| Jan 21, 2:59 PM EST | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Muscogee, Schley | 46 min |
| Jan 21, 3:06 PM EST | Severe Thunderstorm Warning | FFC | Macon, Taylor | 39 min |
| Jan 21, 3:07 PM EST | Tornado Warning | FFC | Jefferson, Washington | 38 min |
| Jan 21, 3:20 PM EST | Special Weather Statement | FFC | Bleckley, Houston, Peach, Twiggs | 25 min |
| Jan 21, 3:28 PM EST | Tornado Warning | FFC | Macon | 47 min |
| Jan 21, 3:53 PM EST | Tornado Warning | FFC | Dooly, Houston | 37 min |
| Jan 21, 4:00 PM EST | Severe Thunderstorm Warning | FFC | Emanuel, Johnson | 60 min |
| Jan 21, 4:02 PM EST | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion | 43 min |
| Jan 21, 4:18 PM EST | Severe Thunderstorm Warning | FFC | Pulaski, Wilcox | 42 min |
| Jan 21, 4:27 PM EST | Severe Thunderstorm Warning | FFC | Dooly, Houston | 18 min |
| Jan 21, 4:29 PM EST | Special Weather Statement | FFC | Stewart | 31 min |
| Jan 21, 4:36 PM EST | Tornado Warning | FFC | Pulaski | 24 min |
| Jan 21, 4:43 PM EST | Severe Thunderstorm Warning | FFC | Stewart, Webster | 62 min |
| Jan 21, 4:49 PM EST | Severe Thunderstorm Warning | FFC | Dodge | 41 min |
| Jan 21, 4:50 PM EST | Severe Thunderstorm Warning | FFC | Marion, Schley, Sumter | 39 min |
| Jan 21, 5:24 PM EST | Special Weather Statement | FFC | Montgomery, Telfair, Wheeler | 66 min |
| Jan 21, 5:27 PM EST | Severe Thunderstorm Warning | FFC | Telfair, Wheeler | 48 min |
| Jan 21, 5:33 PM EST | Severe Thunderstorm Warning | FFC | Dodge, Wilcox | 15 min |
| Jan 21, 5:39 PM EST | Special Weather Statement | FFC | Crisp | 66 min |
| Jan 21, 5:50 PM EST | Special Weather Statement | FFC | Telfair, Wilcox | 40 min |
| Jan 21, 6:12 PM EST | Severe Thunderstorm Warning | FFC | Montgomery, Toombs, Wheeler | 33 min |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.